# SDR MALA964792

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Ind
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3156 - INBOUND TO DTW, THE RIGHT MAIN GEAR DID NOT EXTEND WHEN THE GEAR HANDLE WAS SELECTED DOWN.  THE CREW RECYCLED THE GEAR AND IT EXTENDED NORMALLY.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FUNCTIONALLY TESTED THE LANDING GEAR SYSTEM, BUT WERE UNABLE TO DUPLICATE THIS DISCREPANCY.  THE LANDING GEAR POSITION INDICATOR WAS REPLACED AS A PRECAUTION.  (M)
